# SDR UIEA2017102502019

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259281
- Part serial: 057C11489
- Condition: Failed
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK OUTLET TEMP SENSOR FAIL. LT PACK OUTLET TEMP SENSOR REMOVED AND REPLACED.
